# SDR BJNA202408070001

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N805VL
- Make and model: Boeing 737-86N
- Aircraft serial: 39401
- Aircraft time: 34,704 hours, 17,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Part serial: 64552
- Condition: Inoperative
- Location: Zone 200
- Part time: 34,704 hours, 17,740 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR R2 DOOR EMERGENCY LIGHT INOP
